MathSciNet Relay Station
MathSciNet bibliographic data
MR147901 (26 #5414) 46.55
Johnson, K. G. Algebras of Riemann integrable functions. Proc. Amer. Math. Soc. 13 1962 437–441.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement